# SDR C1HA200593002

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17
- Part serial: 696657
- Condition: Overtemp
- Location: Nr 1
- Part time: 52,232 hours, 43,487 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, J, A

## Discrepancy

ON TAKEOFF AFTER V1 THE NUMBER 1 ENGINE HAD SEVERE FLUCTUATIONS IN ALL INSTRUMENTS WITH VIBRATIONS ON NUMBER ONE SIDE.  HEARD THREE LOUD POPS NR 1 EGT WENT TO 700 DEGREES C, THREE DIFFERENT TIMES IN RAPID SUCCESSION.  DUMPED FUEL RETURNED FOR LANDING.  FOLLOWED COM PROCEDURES 2.72.15 AND 2.28.4.
